# SDR AALA202002079010

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 55,919 hours, 22,941 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT CAME ON IN COCKPIT AND BEEPER CAME ON IN FORWARD LAVATORY, DURING CRUISE. ALL INDICATIONS WENT OUT, CEASED, WITHIN ABOUT 10 SECONDS. NO SMELL, HEAT, OR SMOKE PRESENT IN FORWARD LAVATORY. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK OF SMOKE DETECTOR PER AMM 26-14-00.
